MathSciNet Relay Station
MathSciNet bibliographic data
MR1209248 (94d:11036) 11G05
Masser, D. W.; Wüstholz, G. Galois properties of division fields of elliptic curves. Bull. London Math. Soc. 25 (1993), no. 3, 247–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement